# SDR DALA2019100295646

- Difficulty date: September 29, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 63,962 hours, 23,255 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON LOWER SIDE AND HOLES 7 AND 8 OF LH PYLON FWD INBD DRAG FITTING AFTER REMOVAL.  REPAIRED IAW ER/A 581720-14AD REV ORIG SECTION 1 AS PERMANENT REPAIR AND ETI-57-19-102 REV 15.
